Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi Everyone,

I was taking Tetralysal for approx 7-8 months. My skin seemed to get to the point where it wasn't clear but was a lot better than when I started taking them. At around this point it didn't seem to be making any further improvement and actually found that my T-zone was becoming very greasy. I stopped taking them (didn't ask doctor) as thought if my skin had stopped improving I didn't think it would get worse by stopping.

It is now approx 3-4 months later and my skin is returning to its original painful spottiness. I am going to try and get an appointment with a dermatologist to see if a cure can be found.

I am 29 and didn't discover treatments untill approximately 3 years ago.

I find that mineral make-up really helps to cover the redness.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×